Rational equivalence of 0-cycles
Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 85-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_1_a10,
author = {A. A. Roitman},
title = {Rational equivalence of 0-cycles},
journal = {Matemati\v{c}eskie zametki},
pages = {85--90},
year = {1980},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a10/}
}
A. A. Roitman. Rational equivalence of 0-cycles. Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 85-90. http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a10/